# SDR DALA2025030301615

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3859, CORROSION ON SUBTHRESHOLD WEB AT FCB BS440 - BS487 RBL28 WL156. MARKED. CORRECTIVE ACTION: REPLACED SUBTHRESHOLD WEB AT FCB BS 440 TO BS 492 RBL 28 WL. 156 IAW B737 SRM 51-40-02 AND BOEING DWG 143A8330. (LP 0832553)
